The Vestibular Disorders Support Community
Read our welcome post, user support wiki & visit our member recommended products page

Serious side effects with CGRP meds?

I’m curious. Linpharma put out an article today about the emergence of more serious side effects with the CGRP drugs. This makes sense to me given we’ve now had two years of widespread use. I only take Ubrelvy occasionally. Worst side effects for me are being tired and muzzy headed. Those of you on the injections - how are your side effects?

https://secure.campaigner.com/csb/public/archive.aspx?args=NDkwMTc2MzU%3D&acc=NDgzODUw

2 Likes

I get body aches from emgality (lower back pain to be precise). It helps for sure with VM and hence putting up with the side effects.

1 Like

After this articles many people will prefer to use their devise instead of taking the risk of medicines, injections side effects. Hmmm

Its my first month with the injection. So far:

dry mouth, very bad headache I cant even open my eyes. I had the same side effect when I started the Nori & with each dosage increase .

I am not sure about the long run side effect.

Also I am waiting to receive cafely devise. Hope it help with MV symptoms.

1 Like

Guys no need to thank people explicitly. Just hit Like.

3 Likes

Actually it wasn’t Cefaly. It was Linpharma. I got three migraine related emails on top of each other yesterday and messed up the source. Of course Linpharma is trying to sell their supplements. I’m not shilling those (though I’ve taken them and do like them). I’m curious about the CGRP drugs since I’ve flirted with switching over from Botox.

1 Like

I was wrong about the source. It was Linpharma (makers of Dolovent and Petadolex), not Cefaly. I like my Cefaly a lot.

I’m not saying constipation, per se, is a “serious” side effect, but here is a link to my post on the Emgality topic/thread (help James on site terminology):

Also, I was quite interested to read about the lower back pain @GetBetter since my pain management doctor is preparing to do more nerve blocks as my lower back pain has suddenly seemed to increase. I never thought of the Emgality, but the time frame fits.

Good info, thanks everyone!

1 Like

I find that constipation increases my lower back pain. My explanation is because the constipated bowel presses on some nerves (not sure whether this is anatomically possible though). You might feel better once the constipation is gone.

I’m so sorry you have felt this misery before. Thank you for sharing that mine may soon be better.

I’ve been kinda leary about this drug class (even before I had a problem).

I have found it hard to find research with viable findings due to length of study or number of participants.

I dug up this article, I have not had time to check all the references, but it did interest me as I’ve had Raynaud’s syndrome since I was a child.

1 Like

I have just injected Ajovy for the first time this week. I read that Emgality and Ajovy don’t have constipation on their side effect list as they are a little different to Aimavig which does.

This is not good news. Hopefully I don’t get it this bad. Hopefully you feel better

1 Like